# SDR COMA2008120150013

- Difficulty date: November 30, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- Aircraft time: 36,116 hours, 33,010 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Sensing Element
- Condition: Out Of Position
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM RDU TO BOS, RECEIVED A/I DUCT WARNING MSG.  A/C DIVERTED TO ORF, LANDED SAFELY.  INSPECTED A/C, FOUND SENSING ELEMENT RESTING ON FLANGE FOR 14TH STAGE BLEED DUCT.  REPOSITIONED SENSING ELEMENT.  SYSTEM OPS CHECK GOOD.
